# SDR ASAA2017101222201

- Difficulty date: October 12, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 9,246 hours, 3,020 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Auto Shutdown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN, OVERSPEED LIGHT ILLUMINATED.  ACFT GROUNDED.  RAN APU. NO AUTO SHUTDOWN OR OVERSPEED LIGHT. OPS CHECKED NORMAL. ACFT OK FOR SERVICE .
